# SDR DALA2018073104791

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 11,426 hours, 4,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Loose
- Location: Storage Compt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STORAGE COMPARTMENT WILL NOT OPEN / CLOSE. LATCH HARDWARE WERE LOSE, RESCUER LATCH HARDWARE AT FWD EMERG STORAGE COMPARTMENT. LATCH OPS CHECK NORMAL. A/C OK FOR SERVICE. COMPARTMENT OPEN AND CLOSE FINE.
